# SDR AALA202501225269

- Difficulty date: January 17, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 68,053 hours, 28,249 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Selector
- Part number: 3989086
- Condition: Inoperative
- Location: Zone 200
- Part time: 11,119 hours, 5,300 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: COCKPIT TEMPERATURE UNCONTROLLABLE, AIR WAS FREEZING AND COULD NOT BE ADJUSTED; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT CUN. REMOVED AND REPLACED CONTROL CABIN ZONE TRIM TEMPERATURE CONTROL VALVE, PER AMM 21-61-21-00-801. OPERATIONAL TEST WAS SATISFACTORY CONTROL CABIN TEMPERATURE IS CONTROLABLE AS DEMAND SELECTION. WARM AND COLD CHECK GOOD.
